×

Finite sublattices in the lattice of clones. (English. Russian original) Zbl 0838.06006

Algebra Logic 33, No. 5, 287-306 (1994); translation from Algebra Logika 33, No. 5, 514-549 (1994).
Summary: The lattice \({\mathcal L}_k\) of clones of functions over a \(k\)-element set is studied. It is shown that every lattice which is a countable direct product of finite lattices is embedded (up to isomorphism) in \({\mathcal L}_4\) and, hence, in \({\mathcal L}_k\) for \(k\geq 4\). This directly implies that every finite and any countable residually finite lattice is embedded in \({\mathcal L}_k\), \(k\geq 4\), and that no nontrivial quasi-identity holds in \({\mathcal L}_k\), \(k\geq 4\). A number of particular lattices (which are free in some lattice varieties) embeddable in \({\mathcal L}_k\), \(k\geq 4\), are presented.

MSC:

06B15 Representation theory of lattices
06B25 Free lattices, projective lattices, word problems
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] A. I. Mal’tsev,Iterative Post Algebras [in Russian], Novosibirsk State University, Novosibirsk (1976).
[2] E. Post,Two-Valued Iterative Systems of Mathematical Logic, Princeton Univ. Press (1941). · Zbl 0063.06326
[3] L.Haddad and I. Rosenberg, ?Un intervalle Boolean de clones sur un univers fini,?Ann. Sci. Math., Quebec,12, No. 2, 211-231 (1988). · Zbl 0667.08003
[4] I. S. Negru, ?Algebraic properties of the structure of Post classes and their multi-valued generalizations,? in:Studies on Nonclassical Logics and Formal Systems [in Russian], Nauka, Moscow (1983), pp. 300-315.
[5] A. A. Bulatov, ?Identities in lattices of closed classes,?Diskr. Mat.,4, No. 4, 140-148 (1992).
[6] V. B. Repnitskii, ?On sublattices of semigroup lattices,? to appear inOrder. · Zbl 0962.20018
[7] V. B. Repnitskii, ?On lattices which are embeddable in subsemigroup lattices,?Semigroup Forum,46, 388-397 (1993). · Zbl 0797.20052
[8] A. Szendrei,Clones in Universal Algebra, Montreal (1986). · Zbl 0603.08004
[9] X. Hong Dang, ?On sublattice varieties,?Alg. Univ.,27, No. 3, 411-412 (1990). · Zbl 0723.06008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.